Follow
Mohammed SRATI
Mohammed SRATI
Higher School of Education and Training of Oujda (ESEFO) -Mohammed premier university
Verified email at usmba.ac.ma - Homepage
Title
Cited by
Cited by
Year
On a class of fractional p(x) -Kirchhoff type problems
E Azroul, A Benkirane, M Shimi, M Srati
Applicable Analysis 100 (2), 383-402, 2021
492021
Existence of solutions for a nonlocal type problem in fractional Orlicz Sobolev spaces
MS E Azroul, A Benkirane
Advances in Operator Theory 5 (4), 1350–1375, 2020
452020
Three solutions for a nonlocal fractional p-Kirchhoff type elliptic system
E Azroul, A Benkirane, A Boumazourh, M Srati
Applicable Analysis 100 (9), 1871-1888, 2021
232021
Three solutions for a Kirchhoff-type problem involving nonlocal fractional -Laplacian
E Azroul, A Benkirane, M Srati
212019
ON A CLASS OF NONLOCAL PROBLEMS IN NEW FRACTIONAL MUSIELAK-SOBOLEV SPACES
E AZROUL, ABM SHIMI, M SRATI
Applicable analysis, 2020
202020
Nonlocal eigenvalue type problem in fractional Orlicz-Sobolev space
E Azroul, A Benkirane, M Srati
Advances in Operator Theory 5 (4), 1599–1617, 2020
202020
Leray-Schauder’s solution for a nonlocal problem in a fractional Orlicz-Sobolev space
A Boumazourh, M Srati
Moroccan Journal of Pure and Applied Analysis 6 (1), 42-52, 2020
192020
Embedding and extension results in fractional Musielak–Sobolev spaces
E Azroul, A Benkirane, M Shimi, M Srati
Applicable Analysis 102 (1), 195-219, 2023
172023
Three solutions for a Schrödinger–Kirchhoff type equation involving nonlocal fractional integro-defferential operators
E Azroul, A Benkirane, M Srati
Journal of Pseudo-Differential Operators and Applications 11, 1915-1932, 2020
142020
THREE SOLUTIONS FOR FRACTIONAL p (x,.)-LAPLACIAN DIRICHLET PROBLEMS WITH WEIGHT
E AZROUL, A BENKIRANE, M SHIMI, M SRATI
Journal of Nonlinear Functional Analysis 2020, 1-18, 2020
112020
Introduction to fractional Orlicz-Sobolev spaces
E Azroul, A Benkirane, M Srati
arXiv preprint arXiv:1807.11753, 2018
92018
Eigenvalue problem associated with nonhomogeneous integro-differential operators
E Azroul, A Benkirane, M Srati
Journal of Elliptic and Parabolic Equations, 1-18, 2021
8*2021
Infinitely many solutions for a nonlocal type problem with sign-changing weight function
E Azroul, A Benkirane, M Srati, C Torres
Texas State University, Department of Mathematics, 2021
62021
MOUNTAIN PASS TYPE SOLUTIONS FOR A NONLACAL FRACTIONAL a (.)-KIRCHHOFF TYPE PROBLEMS
E AZROUL, A BENKIRANE, M SRATI
Journal of Nonlinear Functional Analysis 2021, 1-18, 2021
62021
Existence of solutions for a nonlocal type problem in fractional Orlicz Sobolev spaces. Adv. Oper. Theory (2020)
E Azroul, A Benkirane, M Srati
6
Multiple solutions for a nonlocal fractional (p, q)-Schrodinger-Kirchhoff type system
E Azroul, A Benkirane, A Boumazourh, M Srati
NONLINEAR STUDIES 27 (4), 915-933, 2020
52020
On positive weak solutions for a class of weighted ((.),(.))− Laplacian systems
E Azroul, A Boumazourh, M Srati
Moroccan Journal of Pure and Applied Analysis 5 (2), 125-139, 2020
52020
Existence of solutions for a nonlocal Kirchhoff type problem in Fractional Orlicz-Sobolev spaces
E Azroul, A Benkirane, M Srati, M Shimi
arXiv preprint arXiv:1901.05216, 2019
52019
Three solutions for Kirchhoff problem involving the nonlocal fractional p-Laplacian. Adv. Oper. Theory (2019)
E Azroul, A Benkirane, M Srati
5
Nonlocal problems with Neumann and Robin boundary condition in fractional Musielak-Sobolev spaces
E Azroul, A Benkirane, M Srati
arXiv preprint arXiv:2203.01756, 2022
42022
The system can't perform the operation now. Try again later.
Articles 1–20